Skip to main content
×
×
Home

BRANCHING SYSTEMS FOR HIGHER-RANK GRAPH C*-ALGEBRAS

  • DANIEL GONÇALVES (a1), HUI LI (a2) and DANILO ROYER (a3)
Abstract

We define branching systems for finitely aligned higher-rank graphs. From these, we construct concrete representations of higher-rank graph C*-algebras on Hilbert spaces. We prove a generalized Cuntz–Krieger uniqueness theorem for periodic single-vertex 2-graphs. We use this result to give a sufficient condition under which representations of periodic single-vertex 2-graph C*-algebras arising from branching systems are faithful.

Copyright
References
Hide All
1. Blackadar, B., Operator algebras: Theory of C*-algebras and von Neumann algebras, Operator algebras and non-commutative geometry, III (Springer-Verlag, Berlin, 2006), xx+517p.
2. Bratteli, O. and Jorgensen, P. E. T., Isometries, shifts, Cuntz algebras and multiresolution wavelet analysis of scale N, Integral Equ. Oper. Theory 28 (1997), 382443.
3. Bratteli, O. and Jorgensen, P. E. T., Iterated function systems and permutation representations of the Cuntz algebra, Mem. Am. Math. Soc. 139 (1999), x+89.
4. Brown, J. H., Nagy, G. and Reznikoff, S., A generalized Cuntz–Krieger uniqueness theorem for higher-rank graphs, J. Funct. Anal. 266 (2014), 25902609.
5. Carlsen, T. M., Kang, S., Shotwell, J. and Sims, A., The primitive ideals of the Cuntz–Krieger algebra of a row-finite higher-rank graph with no sources, J. Funct. Anal. 266 (2014), 25702589.
6. Chen, X. W., Irreducible representations of Leavitt path algebras, Forum Math. 27 (2015), 549574.
7. Davidson, K. R. and Yang, D., Periodicity in rank 2 graph algebras, Canad. J. Math. 61(6) (2009), 12391261.
8. Davidson, K. R. and Yang, D., Representations of higher rank graph algebras, NY J. Math. 15 (2009), 169198.
9. Devulder, A., The speed of a branching system of random walks in random environment, Statist. Probab. Lett. 77 (2007), 17121721.
10. Farsi, C., Gillaspy, E., Kang, S. and Packer, J., Separable representations, KMS states, and wavelets for higher-rank graphs, J. Math. Anal. Appl. 434 (2016), 241270.
11. Farsi, C., Gillaspy, E., Kang, S. and Packer, J., Wavelets and graph C*-algebras, (2016). arXiv:1601.00061v1.
12. Gonçalves, D., Li, H. and Royer, D., Branching systems and general Cuntz–Krieger uniqueness theorem for ultragraph C*-algebras, Int. J. Math. 27 (10) (2016), 1650083 (26 pg).
13. Gonçalves, D., Li, H. and Royer, D., Faithful representations of graph algebras via branching systems, Can. Math. Bull. 59 (2016), 95103.
14. Gonçalves, D. and Royer, D., Branching systems and representations of Cohn–Leavitt path algebras of separated graphs, J. Algebra 422 (2015), 413426.
15. Gonçalves, D. and Royer, D., Graph C*-algebras, branching systems and the Perron–Frobenius operator, J. Math. Anal. Appl. 391 (2012), 457465.
16. Gonçalves, D. and Royer, D., On the representations of Leavitt path algebras, J. Algebra 333 (2011), 258272.
17. Gonçalves, D. and Royer, D., Perron–Frobenius operators and representations of the Cuntz–Krieger algebras for infinite matrices, J. Math. Anal. Appl. 351 (2009), 811818.
18. Gonçalves, D. and Royer, D., Unitary equivalence of representations of algebras associated with graphs, and branching systems, Funct. Anal. Appl. 45 (2011), 4559.
19. Hazrat, R. and Rangaswamy, K. M., On graded irreducible representations of Leavitt path algebras, J. Algebra 450 (2016), 458486.
20. Hochberg, K. J. and Greven, A., On the use of the Laplace functional for two-level branching systems, Int. J. Pure Appl. Math. 55 (2009), 165172.
21. Huef, A., Laca, M., Raeburn, I. and Sims, A., KMS states on the C*-algebra of a higher-rank graph and periodicity in the path space, J. Funct. Anal. 268 (2015), 18401875.
22. Katsura, T., The ideal structures of crossed products of Cuntz algebras by quasi-free actions of abelian groups, Can. J. Math. 55 (2003), 13021338.
23. Kumjian, A. and Pask, D., Higher rank graph C*-algebras, NY J. Math. 6 (2000), 120.
24. Kumjian, A., Pask, D., Sims, A. and Whittaker, M. F., Topological spaces associated to higher-rank graphs, J. Comb. Theory Ser. A 143 (2016), 1941.
25. Marcolli, M. and Paolucci, A. M., Cuntz–Krieger algebras and wavelets on fractals, Complex Anal. Oper. Theory 5 (2011), 4181.
26. Raeburn, I., Sims, A. and Yeend, T., Higher-rank graphs and their C*-algebras, Proc. Edinb. Math. Soc. 46 (2003), 99115.
27. Raeburn, I., Sims, A. and Yeend, T., The C*-algebras of finitely aligned higher-rank graphs, J. Funct. Anal. 213 (2004), 206240.
28. Robertson, G. and Steger, T., Affine buildings, tiling systems and higher rank Cuntz–Krieger algebras, J. R. Angew. Math. 513 (1999) 115-144.
29. Royden, H.L., Real analysis, 2nd edition (The Macmillan Co. Collier-Macmillan Ltd., London), xii+349p.
30. Salinier, B. and Strandh, R., Efficient simulation of forward-branching systems with constructor systems, J. Symb. Comput. 22 (1996), 381399.
31. Szymański, W., General Cuntz–Krieger uniqueness theorem, Int. J. Math. 13 (2002), 549555.
32. Yang, D., Periodic k-graph algebras revisited, J. Aust. Math. Soc. 99 (2015), 267286.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Glasgow Mathematical Journal
  • ISSN: 0017-0895
  • EISSN: 1469-509X
  • URL: /core/journals/glasgow-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed